# SDR 08FDEA00706

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 51,036 hours, 11,713 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: SM600BA35N22
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

A/P 1 KICKED OFF TWICE FL 360, GOT MOMENTARY FCC DATA FAULT ALERTS.  A/P 2 OK, 5 MIN LATER GOT LVL 1 EMERG PWR ON ALERT, RECYCLED EMER PWR SW, ALERT RETURNED.  DEPLOYED ADG, SELECTED ELEC MODE.  DIVERT TO DEN.  ON FINAL SLOWING THROUGH 170 KIAS A/P AND ATT FAILED LOST LEFT EMERGENCY BUS.  INTEROGATED CFDS, EPCU FAULTED EMERG POWER RELAY INTERFACE.  T/S PER MD11 FIM .  FOUND RCCB FOR LT DC EMERG BUS B1-1754 OPEN AND SIGNS OF OVERHEATING AT TERMINAL A1.  REMOVED AND REPLACED C/B B1-1754 (LEFT EMERG DC FEED C/B).  OPS CHECK NORMAL FOR LT EMERG BUSS AND EMER PWR TEST.  FCC 1 RTS IS NORMAL.  RETURNED A/C TO SERVICE.
